# SDR DALA2017032902526

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,832 hours, 50,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP AFT OF LIGHT LOWER SURFACE SKIN CRACKED.  REMOVED AND REPLACED LT WING TIP IAW AMM 57-20-02.    (LP2951139)
